# SDR ASAA0843160

- Difficulty date: May 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 52,370 hours, 29,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603192
- Condition: Delaminated
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT OUTBOARD END DELAMINATED.  REPAIRED SLAT PER SRM 51 70 10.
